# SDR CA050527029

- Difficulty date: May 23, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE ENGINE EXPERIENCED AN UNCOMMANDED SHUT-DOWN.  AN IN-FLIGHT RELIGHT WAS SUBSEQUENTLY ACCOMPLISHED.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE, ONCE DETERMINED.
